A member asked:

Tetanus shot on 12/1 - 4 days later red, swollen area just below the injection site. it hurts a lot, itches, and is hot to the touch. is this normal?

A doctor has provided 1 answer
Dr. Al Hegab answered

Specializes in Allergy and Immunology

Please see a doctor, you may very well have developed infection at the site of injection, happens sometimes, but needs treatment, might need an antibiotic, good luck

Answered May 13, 2016

1.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...